# SDR HNAA2014060200168

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,615 hours, 59,659 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING HAS LT TURN TENDENCIES.  DURING TAKEOFF ROLL, RT RUDDER PEDAL INPUT REQUIRED FOR CENTER LINE.  KICKS OFF YAW DAMP.  YAW DAMP RETURN AFTER TAKEOFF.  ADJUSTED NOSE WHEEL STEERING LVDT IAW MM 32-50-00.  TAXI ACFT.  OPS CHECKED GOOD.  OK FOR SERVICE.
